# SDR DALA2018070604410

- Difficulty date: June 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 52,501 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOOR STRUCTURE ON STA 986 BTW RBL 52 AND RBL 28 AT W2 AREA. AREA WAS REPAIRED PER ERA 569903-14 REV ORIG AND ETI -37-18-423 REV 2.
